2024 WACRAO Veterans Conference Agenda

MARIAN UNIVERSITY Stayer Center 45 S. National Avenue

Fond du lac, WI 54935

Tuesday, June 11, 2024	
	Breakfast Available in Stayer Atrium– 8:00 AM-9:00 AM
8:00 AM - 8:30 AM	Breakfast/Getting Settled In
8:30 AM – 8:50 AM	Opening Remarks & Welcome by Marian University President Aaron Sadoff & Veteran Committee Members
9:00 AM – 9:50 AM	Open forum for all college reps with Rebecca Larson from WAICU, UW & Tech Colleges
9:50 AM -10:00 AM	Break – 10 min (snacks)
10:00 AM- 10:50 AM	Traveon Ward Sr. (Federal VA) - Yellow Ribbon Program (virtual)
11:00 AM-11:50 AM	Patrick Grube - VR&E. (in person) (FIRM)
12:00 PM-12:50 PM	LUNCH – STAYER ATRIUM
1:00 PM-1:50 PM	Kyle Haile - VA Medical Center
2:00 PM -2:50 PM	Larry Graves - Compliance Survey Success (FIRM)
2:50 PM -3:00 PM	Break – 10 min
3:00 PM -3:50 PM	Andrew Martin SAA – Catalog Approval Process
4:00 PM - 4:50 PM	Kate Caruso (Federal VA) - 85/15 Requirements (Virtual)
6:30 PM -8:30 PM	Dock Spider Game (on Marian Property) + Rooftop All you Can Eat Menu = Burgers, Hot Dogs, Brats, Baked Beans, Chips, Cookies & Two Drinks (Beer or Soda)

Wednesday, June 12, 2024	
	Breakfast Available in Stayer Atrium– 7:30 AM-9:00 AM
7:30 AM -8:00 AM	Breakfast/Getting Settled In
8:10 AM-9:00 AM	Joseph Garcia, Executive Director - Legislative Updates (virtual)
9:10 AM-10:00 AM	Assistant Deputy Secretary Joey Hoey and Director April Heim (FIRM)
10:00 AM-10:10 AM	Break – 10 min (snacks)
10:10 AM-11:00 AM	Nathan Chromy, Director of Strategic Management & Special Operations- VA Debt Center
11:10 AM - 12:00 PM	Shay Norton (Federal VA) - Enrollment Manager (virtual)
12:00 PM-12:55 PM	LUNCH – STAYER ATRIUM
1:00 PM-1:50 PM	Heather Cates (Federal VA) - SCO Training Requirements (virtual)
2:00 PM-2:50 PM	Addison Tyron - WING Tuition Grant

2:50-3:00 Closing Remarks

Dave Tellefson – VA (Fond du Lac) County Services Officer (Booth)

Heroes for Healthcare (Booth)

Matthew Seidl - TBI treatment program (Booth)